Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AccutaneUser11

Member
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About AccutaneUser11

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hey, I am a 17 year old male who has been taking 40mg of Accutane daily for about 1.5 months. I have a feeling that my libido has dropped. No longer do I feel as sexual (I believe my libido was towards the lower end of teens before beginning anyways). Should I stop the medication? Accutane has cleared up my face to some degree, but I am not willing to risk my long-term sexual health for it. Also, I suspect to have low testosterone if that makes any difference. Thanks for any responses!
  2. Hey, I am a healthy 17 year old male that has been on accutane for almost 2 months (40mg/day). In addition, for the past 15 days I have been taking an antibiotic twice a day for inflamatory acne caused by accutane. Here is the problem... I have noticed that for maybe the past month my ejaculate has been very watery. I still see clumps of (sperm?) in the ejaculate but the overall consistency is almost that of water! I notice no other side effects from accutane, and I am concerned that his may eff
×